Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 120, NWS Bismarck, ND

July 15, 2011McLean County, Mountrail County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2011, 2:20 AM CDT for McLean County, Mountrail County, Ward County, North Dakota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2011, 2:20 AM CDT (07:20 UTC)
Expired
Jul 15, 2011, 3:15 AM CDT
In force
55 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties McLean County, ND, Mountrail County, ND, Ward County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:01 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2132 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WUUS53 KBIS 150720
SVRBIS
NDC055-061-101-150815-
/O.NEW.KBIS.SV.W.0120.110715T0720Z-110715T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
220 AM CDT FRI JUL 15 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
  SOUTHERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 315 AM CDT

* AT 116 AM MDT/216 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM WHITE EARTH BAY RECREATION AREA TO
  PARSHALL TO WHITE SHIELD...AND MOVING NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MAKOTI...PLAZA AND BELDEN AROUND 235 AM CDT.
  ROSS AND RYDER AROUND 240 AM CDT.
  STANLEY AND DOUGLAS AROUND 250 AM CDT.
  RICE LAKE AROUND 255 AM CDT.
  PALERMO AND MAX AROUND 300 AM CDT.
  BLAISDELL AROUND 305 AM CDT.
  BENEDICT...DES LACS AND TAGUS AROUND 310 AM CDT.
  BERTHOLD AROUND 315 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WINDS OVER 60 MPH. THIS IS 
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4853 10234 4830 10148 4785 10101 4759 10183
      4802 10207 4826 10273
TIME...MOT...LOC 0720Z 233DEG 33KT 4813 10273 4797 10212
          4765 10175
WIND...HAIL 70MPH <.75IN

$$

KINNEY
3 follow-up statements
471 
WWUS53 KBIS 150734
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
234 AM CDT FRI JUL 15 2011

NDC055-061-101-150815-
/O.CON.KBIS.SV.W.0120.000000T0000Z-110715T0815Z/
MCLEAN ND-MOUNTRAIL ND-WARD ND-
234 AM CDT FRI JUL 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARD...MOUNTRAIL AND NORTH CENTRAL MCLEAN COUNTIES UNTIL 315 AM
CDT...

AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF ROSS TO PLAZA TO EMMET...MOVING
NORTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ROSS AND RYDER AROUND 240 AM CDT.
  DOUGLAS AROUND 245 AM CDT.
  STANLEY AND RICE LAKE AROUND 250 AM CDT.
  PALERMO...BLAISDELL AND MAX AROUND 300 AM CDT.
  DES LACS...BERTHOLD...TAGUS AND BENEDICT AROUND 310 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4853 10234 4830 10148 4785 10101 4759 10183
      4802 10207 4826 10273
TIME...MOT...LOC 0735Z 233DEG 33KT 4823 10255 4803 10182
          4771 10155
WIND...HAIL 70MPH <.75IN

$$

KINNEY
480 
WWUS53 KBIS 150759
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
259 AM CDT FRI JUL 15 2011

NDC055-061-101-150815-
/O.CON.KBIS.SV.W.0120.000000T0000Z-110715T0815Z/
MCLEAN ND-MOUNTRAIL ND-WARD ND-
259 AM CDT FRI JUL 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARD...EAST CENTRAL MOUNTRAIL AND NORTH CENTRAL MCLEAN COUNTIES UNTIL
315 AM CDT...

AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PALERMO TO 7 MILES SOUTH OF DES LACS TO MAX...MOVING
NORTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLAISDELL AROUND 305 AM CDT.
  DES LACS...BERTHOLD...TAGUS AND BENEDICT AROUND 310 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
PONDING WATER ON STREETS AND ROADS...AND LOW VISIBILITY IN HEAVY 
RAIN. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4770 10150 4806 10193 4822 10238 4847 10214
      4830 10148 4785 10101
TIME...MOT...LOC 0759Z 233DEG 33KT 4836 10228 4816 10155
          4784 10129
WIND...HAIL 70MPH <.75IN

$$

KINNEY
106 
WWUS53 KBIS 150816
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
316 AM CDT FRI JUL 15 2011

NDC055-061-101-150826-
/O.EXP.KBIS.SV.W.0120.000000T0000Z-110715T0815Z/
MCLEAN ND-MOUNTRAIL ND-WARD ND-
316 AM CDT FRI JUL 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARD...EAST CENTRAL 
MOUNTRAIL AND NORTH CENTRAL MCLEAN COUNTIES HAS BEEN REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER 
INFORMATION. STRONG WINDS OVER 60 MPH ARE EXPECTED TO MOVE INTO THE 
MINOT AREA.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM MDT.

LAT...LON 4770 10150 4806 10193 4822 10238 4847 10214
      4830 10148 4785 10101
TIME...MOT...LOC 0759Z 233DEG 33KT 4836 10228 4816 10155
          4784 10129

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:52 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 14, 11:52 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1152 PM CDT THU JUL 14 2011

.UPDATE...UPDATE TO ISSUE NEW SEVERE THUNDERSTORM WATCH FOR
WESTERN NORTH DAKOTA...AND EXPIRE THE TORNADO WATCH FOR SOUTH
CENTRAL NORTH DAKOTA.

&&

.DISCUSSION...THUNDERSTORMS ARE DEVELOPING OVER SOUTH CENTRAL
NORTH DAKOTA...BUT TORNADO THREAT IS WELL TO THE SOUTH IN SOUTH
DAKOTA. MEANWHILE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
EASTERN MONTANA WAS ENTERING SOUTHWESTERN NORTH DAKOTA. A SEVERE
THUNDERSTORM WATCH WAS ISSUED BEFORE 11 PM CDT FOR THIS
CONVECTION. A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR
A FEW COUNTIES IN SOUTHWESTERN NORTH DAKOTA.

&&

.AVIATION...AMENDED TAFS FOR INCLUSION OF TSRA OVER KBIS...AND
ADDING IFR CIGS AND VSBYS FOR KJMS...KBIS...KMOT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH WEST THROUGH 5 AM CDT OR 4 AM MDT.
&&

JV
Hazardous weather outlook, Jul 14, 3:46 PM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT THU JUL 14 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-152100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
346 PM CDT THU JUL 14 2011 /246 PM MDT THU JUL 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. SOME OF THESE STORMS
MAY BECOME SEVERE...ESPECIALLY WEST. HEAVY RAINFALL WILL ALSO BE
POSSIBLE SOUTHEAST. PLEASE VISIT WWW.WEATHER.GOV/BIS FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND A
SLIGHT CHANCE ON SATURDAY.

HOT AND VERY HUMID CONDITIONS ARE FORECAST FOR THE WEEKEND AND
INTO EARLY NEXT WEEK. AFTERNOON MAXIMUM HEAT INDICES SHOULD RANGE
FROM 95 TO 110 DEGREES SATURDAY...SUNDAY...AND MONDAY. TAKE
FREQUENT BREAKS FROM THE HEAT IF YOU PLAN TO WORK OR SPEND TIME
OUTSIDE THIS WEEKEND. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT
UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. HEAT INDICES OF
THIS MAGNITUDE CAN CAUSE CAR INTERIORS TO REACH LETHAL
TEMPERATURES IN A MATTER OF MINUTES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TM

In the hours before

Special weather statement, Jul 15, 12:45 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1245 AM CDT FRI JUL 15 2011

NDZ010-017>019-021-032-033-150645-
BILLINGS-DUNN-MCKENZIE-MCLEAN-MERCER-MOUNTRAIL-STARK-
1145 PM MDT THU JUL 14 2011

...SPECIAL WEATHER STATEMENT...

AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL MCKENZIE
COUNTY TO NORTHEASTERN BILLINGS COUNTY TO SOUTH CENTRAL BILLINGS
COUNTY...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  GRASSY BUTTE AND BELFIELD BY 1150 PM MDT...
  THEODORE ROOSEVELT NATIONAL PARK NORTH BY 1155 PM MDT...
  WATFORD CITY AND SOUTH HEART BY 1205 AM MDT...
  NEW HRADEC BY 1210 AM MDT...
  OAKDALE AND MANNING BY 1215 AM MDT...
  LITTLE MISSOURI STATE PARK AND JOHNSONS CORNER BY 1225 AM MDT...
  HIRSCHVILLE BY 1235 AM MDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

KINNEY
Local storm report, Jul 15, 1:12 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
112 AM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     GRASSY BUTTE            47.39N 103.25W
07/15/2011  E0 MPH           MCKENZIE           ND   TRAINED SPOTTER

            ESTIMATED 60 MPH OR BETTER.

&&

THAMILTO
Local storm report, Jul 15, 1:14 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
114 AM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND GST     1 W CARRINGTON          47.45N 99.15W
07/15/2011  M52 MPH          FOSTER             ND   AWOS

&&

THAMILTO
Local storm report, Jul 15, 1:24 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
124 AM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     FLASH FLOOD      CARRINGTON              47.45N 99.13W
07/15/2011                   FOSTER             ND   LAW ENFORCEMENT

            STREET FLOODING IN CARRINGTON. RAINFALL AMOUNTS OF 3 TO 4
            INCHES REPORTED SOUTHWEST OF CARRINGTON IN ONE HOUR.

&&

NHEINERT
Special weather statement, Jul 15, 1:47 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
147 AM CDT FRI JUL 15 2011

NDZ023-025-036-037-150900-
WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...HARVEY...CARRINGTON...STEELE...
JAMESTOWN
147 AM CDT FRI JUL 15 2011

AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM WESTERN KIDDER COUNTY...EAST
THROUGH WELLS...KIDDER...AND STUTSMAN COUNTIES...MOVING TO THE EAST
AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES...WINDS GREATER THAN 40
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND VERY HEAVY
DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. LOCALLY HEAVY
RAINFALL WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS. DO NOT
DRIVE ONTO WATER COVERED ROADS AT NIGHT. STAY TUNED TO NOAA
WEATHER RADIO OR LOCAL MEDIA FOR ADDITIONAL
STATEMENT...ADVISORIES...AND WARNINGS.

HEINERT
Local storm report, Jul 15, 1:52 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
152 AM CDT FRI JUL 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND GST     2 SE HALLIDAY           47.33N 102.31W
07/15/2011  E65 MPH          DUNN               ND   LAW ENFORCEMENT

            ALONG HIGHWAY 200. ZERO VISIBILITY FROM HEAVY RAIN AS
            WELL.

0145 AM     HEAVY RAIN       15 SW CARRINGTON        47.30N 99.35W
07/15/2011  M5.25 INCH       STUTSMAN           ND   CO-OP OBSERVER

            TOTAL FROM PAST TWO HOURS. STILL RAINING.

&&

JTAEGER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:42 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie63 min
Jul 15, 12:52 AM CDTAreal Flood AdvisoryBISFoster, Kidder, Stutsman, Wells6 hr
Jul 15, 1:01 AM CDTSevere Thunderstorm WarningBISBillings, Dunn44 min
Jul 15, 1:05 AM CDTSevere Thunderstorm WarningBISFoster55 min
Jul 15, 1:07 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, Mountrail53 min
Jul 15, 1:13 AM CDTFlash Flood WarningBISFoster, Wells6 hr
Jul 15, 1:23 AM CDTSevere Thunderstorm WarningBISDunn, Mercer, Stark37 min
Jul 15, 1:29 AM CDTAreal Flood AdvisoryBISBurleigh, Kidder4 hr
Jul 15, 1:43 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mercer, Mountrail, Williams62 min
Jul 15, 2:02 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman58 min
Jul 15, 2:12 AM CDTAreal Flood AdvisoryBISDunn, McKenzie, McLean, Mountrail, Williams3 hr
Jul 15, 2:38 AM CDTAreal Flood AdvisoryBISFoster, Kidder, Stutsman4 hr
Jul 15, 2:48 AM CDTFlash Flood WarningBISFoster, Stutsman4 hr
Jul 15, 2:58 AM CDTSevere Thunderstorm WarningBISStutsman32 min
Jul 15, 3:11 AM CDTSevere Thunderstorm WarningBISMcHenry, Renville, Ward49 min
Jul 15, 3:21 AM CDTSevere Thunderstorm WarningBISStutsman19 min
Jul 15, 4:15 AM CDTExcessive Heat WatchBISAdams, Burleigh, Dickey, Dunn, Emmons, Foster and 12 more11 hr
Jul 15, 5:27 AM CDTAreal Flood AdvisoryBISStutsman114 min
Jul 15, 6:59 AM CDTAreal Flood WarningBISFoster, Kidder, Stutsman, Wells12 hr
Jul 15, 7:45 AM CDTRiver Flood WarningBISStutsman40 days
Jul 15, 3:01 PM CDTExcessive Heat WarningBISAdams, Bottineau, Burke, Burleigh, Dickey, Divide and 22 more5 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.